edoc

Items where contributor is "Canci, Jung Kyu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2017 | 2016 | 2015 | 2013 | 2010 | 2007 | 2006

2017

Canci, Jung Kyu and Vishkautsan, Solomon. (2017) Quadratic maps with a periodic critical point of period 2. International Journal of Number Theory, 13 (6). pp. 1393-1417.

2016

Canci, Jung Kyu and Paladino, Laura. (2016) Preperiodic points for rational functions defined over a global field in terms of good reduction. Proceedings of the American Mathematical Society, 144 (12). p. 18.

Canci, Jung Kyu and Paladino, Laura. (2016) On preperiodic points for rational functions defined over $mathbb{F}_p(t)$. Rivista di Matematica della Università di Parma, 7 (1). p. 12.

2015

Blanc, Jérémy and Canci, Jung-Kyu and Elkies, Noam D.. (2015) Moduli spaces of quadratic rational maps with a marked periodic point of small order. International mathematics research notices, 2015 (23). pp. 12459-12489.

Canci, Jung Kyu. (2015) Preperiodic points for rational functions defined over a rational function field of characteristic zero. New York journal of mathematics (21). pp. 1295-1310.

2013

Canci, Jung Kyu and Peruginelli Giulio, and Tossici, Dajano. (2013) On some notions of good reduction for endomorphisms of the projective line. Manuscripta mathematica, Vol. 141, H. 1. S. 17.

2010

Canci, Jung Kyu. (2010) Rational periodic points for quadratic maps. Annales de l'Institut Fourier, 60 (3). p. 33.

2007

Canci, Jung Kyu. (2007) Finite orbits for rational maps. Indagationes Mathematicae , 18 (2). p. 12.

2006

Canci, Jung Kyu. (2006) Cycles for rational maps of good reduction outside a prescribed set. Monatshefte für Mathematik, 149 (4). pp. 265-287.